Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
130 Doctors are Online

Pain, nausea, diarrhea after taking abortion pills. Successful abortion?

I m 3 weeks pregnant, and Dr inserted abortion pills , I had pain, nause and stomach like diareha, I drink a lot coke and ate coz i was feeling hungry, he told me to ly down my legs up, after 5 hrs , I got a smal clot and 4 drops of the blood and it stops, I didnt get anything till now, is this abortion succesful or not? but Dr told me , he will just clean me after 3 days, I m now wondering may be , i m still pregnant.
Asked On : Sat, 2 Feb 2013
Answers:  1 Views:  330
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
OBGYN 's  Response
If you have had a complete course of pills,i.e., oral followed by vaginal insertion, then it is most likely that you have aborted completely. Incomplete medication leads to incomplete abortion. You can try to check it out by getting a trans-vaginal sonogram for any retained products (though slightly difficult at this stage), also, bleeding will persist in case of an incomplete abortion. Another way of checking for the presence of a continuing pregnancy is by measuring serial serum beta-hCG levels, which tend to decline after successful abortion. Have further clarifications from your doctor. Wish you good health.
Answered: Sat, 2 Feb 2013
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor